# SDR FDEA201711113225

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ASNA2382
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FR 11-13 AT Y1456 MAIN CARGO DECK HAS ELONGATED HOLE AS MARKED. EVALUATED LIMITS ON FLOOR SUPPORT BETWEEN FR11-13 AT  Y1456, NO LIMITS PER SRM, REMOVED 2 EA FLOOR SUPPORT CHANNELS FOR ACCESS AND REMOVED FLOOR SUPPORT ANGLE IAW SRM 51-40-21. FABRICATED NEW FLOOR SUPPORT ANGLE MATERIAL USED ASNA2382 BATCH 3179718 IAW SRM 53-12-15, LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-44, TREAT AND PRIMED, TOP COATED IAW SRM 51-21-10 AND SRM 51-75-10, INSTALLED NEW FLOOR SUPPORT ANGLE AND 2 EA FLOOR SUPPORT CHANNELS IAW SRM 51-40-21, CLASSIFIED AS CAT A, MAJOR REPAIR.
